# SDR IPXA10561180

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028104
- Condition: Damaged
- Location: Bs 1300 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO COMPARTMENT 1300 FRAME BETWEEN STRINGER 20R AND 21R IS DAMAGED.  REPAIR IAW ER 10-3268.
